# SDR AALA202510235799

- Difficulty date: September 5, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL STR 23R AT LEVEL FR68 AFT GALLEY AREA (CPCP 534195-1).CORROSION MEASURE  L=3.870 IN, W=2.035 IN, D=0.030 IN. MAINTENANCE REPLACED LOWER SILL LOC. STR23R AT LEVEL FR68 AFT GALLEY AREA IAW A320 SRM 51-72-11-911-001 AND SRM 51-42-11-801,DWG D53480505 AND DWG D53474250.
